# SDR AALA201511279012

- Difficulty date: November 1, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 46,485 hours, 26,816 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: D57745018210
- Condition: Worn
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, LT WING NR 4 SPOILER, CTR HINGE FITTING BOLT STOP WORN.  REPAIRED HINGE FITTING IAW SRM 57-70-00-201 PARAGRAPH 5 D FIGURE 201.
